# SDR HALA2017052500123

- Difficulty date: May 25, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N480HA
- Make and model: Boeing 717-200
- Aircraft serial: 55125
- Aircraft time: 24,826 hours, 58,649 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR THROUGH TAKEOFF TO 3000FT,  THE ELECTRICAL BURNING ODOR EVENTUALLY WENT AWAY.  CHECKED CIRCUIT BREAKERS,  TURNED ON ALL FLIGHT DECK LIGHTS,  CHECKED E & E BAY, RAN LEFT AND RIGHT A/C PACKS WITH APU,  ALSO WITH LEFT ENGINE.  NO ELECTRICAL ODOR AT ANYTIME. OK FOR SERVICE.
